Publication detail
On the implementation of exact solution of a beam on elastic foundation in numerical calculations
VALA, J.
Original Title
On the implementation of exact solution of a beam on elastic foundation in numerical calculations
Type
journal article - other
Language
English
Original Abstract
The paper shows the possibility of implementation of exact solution of a beam on elastic foundation in numerical calculations, together with some potential generalizations and engineering applications.
Keywords
beam on elastic foundation; fundamental solution; variational formulation; numerical algorithms
Authors
VALA, J.
Released
24. 7. 2018
Publisher
NAUN (North Atlantic Univeristy)
Location
New York
ISBN
1998-0140
Periodical
INTERNATIONAL JOURNAL of MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES
Year of study
12
State
United States of America
Pages from
215
Pages to
219
Pages count
5
URL
BibTex
@article{BUT148923,
author="Jiří {Vala}",
title="On the implementation of exact solution of a beam on elastic foundation in numerical calculations",
journal="INTERNATIONAL JOURNAL of MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES",
year="2018",
volume="12",
number="0",
pages="215--219",
issn="1998-0140",
url="http://www.naun.org/main/NAUN/ijmmas/2018/a562001-adz.pdf"
}